# SDR MALA976673

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Part number: 4053T7P01
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT PGB OIL TEMP INDICATING TO THE UPPER/HOTTEST LIMIT.  MAINTENANCE REPLACED OIL TEMP PROBE, ALL CHECKS GOOD.
